RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bronshtein, M A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:45
Abstract pages:422
Full texts:131
References:56

http://www.mathnet.ru/eng/person25546
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/418395

Publications in Math-Net.Ru
1971
1. S. A. Ashmanov, M. A. Bronshtein, “Simple polyverbal operations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:6 (1971),  1409–1428  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:6 (1971), 1418–1436
1970
2. M. A. Bronshtein, “Verbal wreath products of groups and discrimination of varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 34:6 (1970),  1209–1218  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:6 (1970), 1215–1224
1967
3. M. A. Bronshtein, “Verbal subgroups of free groups”, Dokl. Akad. Nauk SSSR, 177:2 (1967),  255–257  mathnet  mathscinet  zmath
4. M. A. Bronshtein, “On polynilpotent products of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967),  671–686  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:3 (1967), 651–666
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019